# SDR AALA2009020900466

- Difficulty date: February 9, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N631AA
- Make and model: Boeing 757223
- Aircraft serial: 24589
- Aircraft time: 57,651 hours
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SJU - EMERGENCY LIGHTS AT SEAT 20D INOPERATIVE.  REPLACED SEAT 20D SEAT TO WALL HARNESS PLUG.
